# SDR NSVA2011044

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 458 hours, 433 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Lav Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 8000 FT THE CAPT AND F/O HEARD A LOUD THUMPING NOISE.  F/A INVESTIGATED AND REPORTED THAT IN THE FRONT OF THE CABIN THEY COULD HEAR A CLAPPING/SHUDDERING SOUND COMING FROM OUTSIDE THE A/C.  THE CAPT LEVELED OFF AT 10,000 FT, PULLED THE POWER BACK.  AT THIS TIME IT WAS MUCH EASIER TO HEAR THE NOISE CONTINUING OUTSIDE THE A/C.  THE CAPT DECIDED TO DIVERT TO BDL.  NO LOSS OF PRESSURIZATION OR OTHER ABNORMALITY OCCURRED BESIDES THE NOISE.  MX FOUND LAV SERVICE DOOR OPEN, SECURED DOOR.
